# SDR CA990513019

- Difficulty date: May 6, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 17,224 hours
- Engine: Lyc O320E3D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Electrical
- Component: Ac Generator-Alt
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE AMPERE GAUGE WAS SLOWLY GOING TO ZERO.  THE AIRCRAFT RETURNED TO BASE.  THE ALTERNATOR WAS REPLACED.
